# SDR AALA20120116TUL08

- Difficulty date: January 16, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N466AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49596
- Aircraft time: 67,716 hours, 35,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E AND E COMPARTMENT STATION 155, CORROSION ON LOWER SIDE OF LEFT CUSP AT GALLEY 1 DRAIN LINE.  INSTALLED SUBFLOOR DOUBLER UNDER G-1 GALLEY DRAIN PAN PER AARD 53-20-00-16.
